按条件检索“186”条记录

已选条件: 出版年: 2017 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Accelerating volcanic ash data assimilation using a mask-state algorithm based on an ensemble Kalman filter: a case study with the LOTOS-EUROS model (version 1.10) SCOPUS SCIE

作者:Fu, Guangliang; Lin, Hai Xiang; Heemink, Arnold; Lu, Sha; Segers, Arjo; van Velzen, Nils; Lu, Tongchao; Xu, Shiming

作者机构:[Fu, Guangliang; Lin, Hai Xiang; Heemink, Arnold; Lu, Sha; van Velzen, Nils] Delft Univ Technol, Delft Inst Appl Math, Mekelweg 4, NL-2628 CD Delft, Netherlands.; [Segers, Arjo] TNO, Dept Climate Air & Sustainabil, POB 80015, NL-3508 TA Utrecht, Netherlands.; [van Velzen, Nils] VORtech, POB 260, NL-2600 AG Delft, Netherlands.; [Lu, Tongchao] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Xu, Shiming] Tsinghua Univ, Dept Earth Syst Sci, Beijing, Peoples R China.

来源:GEOSCIENTIFIC MODEL DEVELOPMENT,2017,Vol.10,Issue.4,1751-1766

资源类型:期刊论文

WOS:000399918900002

2. Product space for two processes with independent increments under nonlinear expectations SCOPUS SCIE

作者:Gao, Qiang; Hu, Mingshang; Ji, Xiaojun; Liu, Guomin

作者机构:[Gao, Qiang; Hu, Mingshang; Liu, Guomin] Shandong Univ, Zhongtai Inst Finance, Jinan 250100, Shandong, Peoples R China.; [Ji, Xiaojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2017,Vol.22

资源类型:期刊论文

WOS:000396606700011

3. Constructing an autonomous system with infinitely many chaotic attractors SCOPUS SCIE

作者:Zhang, Xu; Chen, Guanrong

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Chen, Guanrong] City Univ Hong Kong, Dept Elect Engn, Hong Kong, Hong Kong, Peoples R China.

来源:CHAOS,2017,Vol.27,Issue.7

WOS被引数:2

资源类型:期刊论文

WOS:000406762000001

4. Application of Bayesian surplus production model and traditional surplus production model on stock assessment of the southern Atlantic albacore (Thunnus alalunga) SCIE

作者:Liao, Baochao; Zhang, Kui; Shan, Xiujuan; Chen, Xiao; Baset, Abdul; Memon, Khadim Hussain; Liu, Qun

作者机构:[Liao, Baochao; Chen, Xiao] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.; [Zhang, Kui] South China Sea Fisheries December Res Inst, Key Lab South China Sea Fishery Resources Exploit, Guangzhou 510300, Guangdong, Peoples R China.; [Liao, Baochao] Qingdao Natl Lab Marine Sci & Technol, Lab Marine Fisheries Sci & Food Prod Proc, Qingdao, Peoples R China.; [Shan, Xiujuan] Chinese Acad Fishery Sci, Yellow Sea Fisheries Res Inst, Minist Agr, Key Lab Sustainable Utilizat Marine Fisheries, Qingdao 266071, Peoples R China.; [Liao, Baochao; Baset, Abdul; Memon, Khadim Hussain; Liu, Qun] Ocean Univ China, Coll Fisheries, 5 Yushan Rd, Qingdao 266003, Peoples R China.

来源:INDIAN JOURNAL OF GEO-MARINE SCIENCES,2017,Vol.46,Issue.5,922-928

资源类型:期刊论文

WOS:000406894500009

5. Sign changes of Hecke eigenvalue of primitive cusp forms SCOPUS SCIE

作者:Xu, Zhao

作者机构:[Xu, Zhao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2017,Vol.172,32-43

资源类型:期刊论文

WOS:000389172600003

6. BROWNIAN BRIDGES ON RANDOM INTERVALS SCOPUS SCIE

作者:Bedini, M. L.; Buckdahn, R.; Engelbert, H. -J.

作者机构:[Bedini, M. L.] Intesa Sanpaolo, Milan, Italy.; [Buckdahn, R.] Univ Bretagne Occidentale, Lab Math CNRS UMR 6204, Brest, France.; [Buckdahn, R.] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Engelbert, H. -J.] Friedrich Schiller Univ Jena, Jena, Germany.

来源:THEORY OF PROBABILITY AND ITS APPLICATIONS,2017,Vol.61,Issue.1,15-39

WOS被引数:2

资源类型:期刊论文

WOS:000395947600003

7. Value distribution of L-functions concerning shared values and certain differential polynomials SCOPUS SCIE

作者:Liu, Fang; Li, Xiao-Min; Yi, Hong-Xun

作者机构:[Liu, Fang; Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan, Shandong 250199, Peoples R China.

来源:PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2017,Vol.93,Issue.5,41-46

资源类型:期刊论文

WOS:000403030500003

8. Generalized Wasserstein Distance and Weak Convergence of Sublinear Expectations SCOPUS SCIE

作者:Li, Xinpeng; Lin, Yiqing

作者机构:[Li, Xinpeng] Shandong Univ, Inst Adv Res, Jinan 250100, Peoples R China.; [Li, Xinpeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lin, Yiqing] Univ Wien, Fak Math, A-1090 Vienna, Austria.

来源:JOURNAL OF THEORETICAL PROBABILITY,2017,Vol.30,Issue.2,581-593

资源类型:期刊论文

WOS:000400854800007

9. Non-real eigenvalues of symmetric Sturm-Liouville problems with indefinite weight functions SCOPUS SCIE

作者:Xie, Bing; Sun, Huaqing; Guo, Xinwei

作者机构:[Xie, Bing; Sun, Huaqing; Guo, Xinwei] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xie, Bing] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2017,Issue.18,1-14

WOS被引数:1

资源类型:期刊论文

WOS:000399307000001

10. A multipoint flux mixed finite element method for the compressible Darcy-Forchheimer models SCOPUS SCIE

作者:Xu, Wenwen; Liang, Dong; Rui, Hongxing

作者机构:[Xu, Wenwen] Qilu Univ Technol, Sch Sci, Jinan 250353, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2017,Vol.315,259-277

资源类型:期刊论文

WOS:000412253200020

11. Strict comparison theorems under sublinear expectations SCOPUS SCIE

作者:Li, Xinpeng; Lin, Yiqing

作者机构:[Li, Xinpeng] Shandong Univ, Inst Adv Res, Jinan 250100, Shandong, Peoples R China.; [Li, Xinpeng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lin, Yiqing] Ecole Polytech, Ctr Math Appl, F-91128 Palaiseau, France.; [Lin, Yiqing] Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Peoples R China.

来源:ARCHIV DER MATHEMATIK,2017,Vol.109,Issue.5,489-498

资源类型:期刊论文

WOS:000412815500011

12. Dependence of eigenvalues on the boundary conditions of Sturm-Liouville problems with one singular endpoint SCOPUS SCIE

作者:Zhu, Hao; Shi, Yuming

作者机构:[Zhu, Hao; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2017,Vol.263,Issue.9,5582-5609

WOS被引数:1

资源类型:期刊论文

WOS:000410871900014

13. Neighbor product distinguishing total colorings EI SCOPUS SCIE

作者:Li, Tong; Qu, Cunquan; Wang, Guanghui; Yu, Xiaowei

作者机构:[Li, Tong; Qu, Cunquan; Wang, Guanghui; Yu, Xiaowei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2017,Vol.33,Issue.1,237-253

资源类型:期刊论文

WOS:000392817300016

14. A new characterization of Auslander algebras SCOPUS SCIE

作者:Li, Shen; Zhang, Shunhua

作者机构:[Li, Shen; Zhang, Shunhua] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF ALGEBRA AND ITS APPLICATIONS,2017,Vol.16,Issue.11

WOS被引数:2

资源类型:期刊论文

WOS:000412324100019

15. On sums of Fourier coefficients of Maass cusp forms SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2017,Vol.13,Issue.5,1233-1243

WOS被引数:1

资源类型:期刊论文

WOS:000400146900009

16. A stabilized Crouzeix-Raviart element method for coupling stokes and darcy-forchheimer flows EI SCOPUS SCIE

作者:Zhang, Jingyuan; Rui, Hongxing

作者机构:[Zhang, Jingyuan; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2017,Vol.33,Issue.4,1070-1094

资源类型:期刊论文

WOS:000400172500004

17. Error expansion of trapezoidal rule for certain two-dimensional Cauchy principal value integrals EI SCOPUS SCIE

作者:Li, Jin; Rui, Hongxing

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Li, Jin; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2017,Vol.74,Issue.10,2608-2637

资源类型:期刊论文

WOS:000415908400028

18. Cell-Centered Finite Difference Method for the One-Dimensional Forchheimer Laws SCOPUS SCIE

作者:Zhao, Qingli; Rui, Hongxing; Liu, Wei

作者机构:[Zhao, Qingli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Wei] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2017,Vol.40,Issue.2,545-564

资源类型:期刊论文

WOS:000406498300003

19. A Time Second-Order Mass-Conserved Implicit-Explicit Domain Decomposition Scheme for Solving the Diffusion Equations SCOPUS SCIE

作者:Zhou, Zhongguo; Liang, Dong

作者机构:[Zhou, Zhongguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhou, Zhongguo] Shandong Agr Univ, Sch Informat Sci & Engn, Tai An 271018, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:ADVANCES IN APPLIED MATHEMATICS AND MECHANICS,2017,Vol.9,Issue.4,795-817

WOS被引数:2

资源类型:期刊论文

WOS:000393675600002

20. Equitable vertex arboricity of 5-degenerate graphs EI SCOPUS SCIE

作者:Chen, Guantao; Gao, Yuping; Shan, Songling; Wang, Guanghui; Wu, Jianliang

作者机构:[Chen, Guantao] Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.; [Gao, Yuping; Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Shan, Songling] Vanderbilt Univ, Dept Math, Nashville, TN 37240 USA.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2017,Vol.34,Issue.2,426-432

资源类型:期刊论文

WOS:000405826600008

共 10 页, 186 条记录

TOP